BibTeX record journals/jgt/CherlinS96

download as .bib file

@article{DBLP:journals/jgt/CherlinS96,
  author    = {Gregory L. Cherlin and
               Niandong Shi},
  title     = {Graphs omitting a finite set of cycles},
  journal   = {J. Graph Theory},
  volume    = {21},
  number    = {3},
  pages     = {351--355},
  year      = {1996},
  url       = {https://doi.org/10.1002/(SICI)1097-0118(199603)21:3\<351::AID-JGT11\>3.0.CO;2-K},
  doi       = {10.1002/(SICI)1097-0118(199603)21:3\<351::AID-JGT11\>3.0.CO;2-K},
  timestamp = {Fri, 02 Oct 2020 14:39:20 +0200},
  biburl    = {https://dblp.org/rec/journals/jgt/CherlinS96.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics